# SDR CALA2025050204413

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 124,694 hours, 19,259 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: SETLOC420M
- Part serial: B1804EA
- Condition: Faulted
- Location: Zone 200
- Part time: 88,072 hours, 21,385 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE  DIFFERENTIAL GAUGE READS 8.8 PSI WHICH IS IN AMB ER BAND. FL370 CABIN PRESSURE CONTROLLER BITE PROCEDURE CARRIED OUT AS PER FIM 21-31 FAULT TREE 803. NO FAULTS FOUND. CABIN PRESSURE INDICATION TEST CARRIED OUT AS PER AMM 21-33-00-705-025 FOUND DIFF PRESS INDICATION FOUND TO BE 0.45PSI ON GROUND, AMM LIMITS STATE  0.35PSI /-. AS PER FIM TASK 21-33 FAULT TREE 806, INSPECTED DIFFERENTIAL PRESSURE SENSOR. DUE TO NO SPARES WE R&R CABIN PRESSURE INDICATOR AS PER BLOCK 11. CABIN PRESSURE LEAKAGE TEST CARRIED OUT AS PER AMM 05-51-24-782-001. DIFF PRESS TAKEN UP TO 4PSI SEVERAL TIMES. ALL READINGS CORRECT AND OUTFLOW VALVE MOVEMENT CHECKS GOOD. EXTERNAL AIRCRAFT WINDOWS, DOORS AND HATCHES CHECKED USING ACOUSTIC IMAGER. CHECKS GOOD.   UPON COMPLETION OF INITIAL TROUBLE SHOOTING, CABIN ALT AUTO 2 SATUS MESSAGE DISPLAYED. AS PER FIM TASK 21-33 FAULT TREE 803 BLOCK 21. CABIN PRESSURE CONTROLLER LIGHT IS DISPLAYED. AS PER BLOCK 42 R&R CABIN PRESSURE CONTROLLER. POST INSTALLATION TEST CARRIED OUT WITH NO FAULTS. NO FURTHER MAINT REQUIRED.
